Fever

Home > Groups > Fever > Fever
  • Hello. I've been taking Crestor for 4-6 months now and for the last 2 months I've had 3 fevers.

    My last one lasting for 7 days. Ive been masking my symptoms with Tylenol or Advil but the doctors can't seem to find anything wrong.

    Anyone else been through this?

    Question created 1 month 3 weeks ago

Answers

  • Creator, and it's generic equivalent, is known to cause various side effects. Although fever doesn't seem to be one of the side effects listed, it wouldn't surprise me if the Creator is the culprit. What I would do is ask your physician if you can try a suitable alternative statin for a while. If the episodes of fever then disappears, then you can be relatively sure that Crestor was behind it.

    0 likes -

    asked 1 month 3 weeks ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes